# SDR CALA2014091801245

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 53,860 hours, 18,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001D717020
- Part serial: 61856
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 3 TO 11 DIM DURING TEST.  REPLACED BATTERY PACK MM 33-31-06.  CHECKED OK SDR REQUIRED & SUBMITTED.
